So yesterday night i took 15 Advil liquid gel pills (trying to overdose) and nothing happened so i went to sleep. This morning i woke up and felt nauseous with bad stomach aches. Eventually i started getting really bad back pains. What does this mean? What should I do?
Get to an er, you could have a bad bleed in your stomach.
Hi, you really need to go to your local A&E department to get checked out. And also get a psychiatric review/help/support. I'm not trying to scare you, but the following information is important for you to read through:
"Advil may cause life-threatening heart or circulation problems such as heart attack or stroke, especially if you use it long term. Do not use Advil just before or after heart bypass surgery (coronary artery bypass graft, or CABG).
Get emergency medical help if you have chest pain, weakness, shortness of breath, slurred speech, or problems with vision or balance.
Advil may also cause serious effects on the stomach or intestines, including bleeding or perforation (forming of a hole). These conditions can be fatal and can occur without warning while you are taking Advil, especially in older adults.
Call your doctor at once if you have symptoms of stomach bleeding such as black, bloody, or tarry stools, or coughing up blood or vomit that looks like coffee grounds.
***Do not take more of Advil than is recommended. An overdose of ibuprofen can cause damage to your stomach or intestines. Use only the smallest amount of Advil needed to get relief from your pain, swelling, or fever***."
I hope you are OK and feeling better soon!
- Advil Information for Consumers
- Advil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Advil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Oct 2012 • 3 answers
Updated 15 Jun 2018 • 2 answers
Updated 23 Nov 2017 • 1 answer
Updated 30 Oct 2017 • 1 answer
Updated 23 Oct 2018 • 2 answers